Hi, I'm 17(18 in less then two months) and I've been experiencing random sharp pain around my upper left side of my chest.(Also has happened in the right side of my chest) The pain is difficult to describe. It's not all over, it's just in a small area. (feels like the size pinpoint, if that makes sense) I guess an accurate description would be it feels as if I've been shot by an arrow. (sometimes felt as if It went in at an angle.) This unknown issue happens at random times. Sometimes once if not twice a day, but could go a 2weeks to a month without experiencing it. The pain will last from anywhere between 5 & 30 seconds normally.
I currently am on two doses of Adderall 25mg XR along with Trazadone at a 450mg dose throughout the day. (three 150mg pills a day).
Any possible explanation would be helpful.
Thank you for a reply. Yeah, I know it's common, when I was google searching it other people had similar pain and described it as an arrow going through them/a pole/stick, etc.Just never found out the cause. (you get the idea).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.